Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A matricial corona theorem


Authors: Tavan Trent and Xinjun Zhang
Journal: Proc. Amer. Math. Soc. 134 (2006), 2549-2558
MSC (2000): Primary 32A65, 46J20
DOI: https://doi.org/10.1090/S0002-9939-06-08172-X
Published electronically: April 7, 2006
MathSciNet review: 2213732
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We show that a usual corona-type theorem on a space of functions automatically extends to a matrix version.


References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff and S. MacLane, Algebra, MacMillan, Toronto, 1971.
  • [2] L. Carleson, Interpolation by bounded analytic functions and the corona problem, Annals of Math. 76 (1962), 547-559. MR 0141789 (25:5186)
  • [3] S. Fisher, Function Theory on Planar Domains, a Second Course in Complex Analysis, John Wiley and Sons, New York, 1983. MR 0694693 (85d:30001)
  • [4] F. Forelli, Bounded holomorphic functions and projections, Illinois J. Math. 10 (1966), 367-380. MR 0193534 (33:1754)
  • [5] P. A. Fuhrmann, On the corona theorem and its applications to spectral problems in Hilbert space, Trans. Amer. Math. Soc. 132 (1968), 55-66. MR 0222701 (36:5751)
  • [6] A. Nicolau, The corona property for bounded analytic functions in some Besov spaces, Proc. Amer. Math. Soc. 110 (1990), 135-140. MR 1017007 (90m:46090)
  • [7] N. K. Nikolski, Treatise on the Shift Operator, Springer-Verlag, New York, 1985. MR 0827223 (87i:47042)
  • [8] M. Rosenblum, A corona theorem for countably many functions, Integral Equa. Oper. Theory 3 (1980), 125-137. MR 0570865 (81e:46034)
  • [9] E. L. Stout, Bounded holomorphic functions on finite Riemann surfaces, Trans. Amer. Math. Soc. 120 (1965), 255-285. MR 0183882 (32:1358)
  • [10] V. A. Tolokonnikov, Estimates in Carleson's corona theorem and finitely generated ideals in the algebra $ H^{\infty}(D)$, Functional Anal. I Prilozhen 14 (1980), 85-86 (in Russian). MR 0595742 (82a:46058)
  • [11] S. R. Treil, Angles between coinvariant subspaces and an operator-valued corona problem, a question of Szökefalvi-Nagy, Soviet Math. Dokl. 38 (1989), 394-399. MR 0981054 (90b:47057)
  • [12] T. T. Trent, A corona theorem for multipliers on Dirichlet space, Integral Equa. Oper. Theory 49 (2004), 123-139. MR 2057771
  • [13] -, A new estimate for the vector-valued corona problem, J. Func. Anal. 189 (2002), 267-282. MR 1887635 (2002m:30067)
  • [14] -, An $ H^p$-corona theorem on the bidisk for infinitely many functions, submitted.
  • [15] X. Zhang, A matrix version of corona theorem for algebras of functions on reproducing kernel Hilbert spaces, Ph.D. dissertation, The University of Alabama, Tuscaloosa, AL, August 2004.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32A65, 46J20

Retrieve articles in all journals with MSC (2000): 32A65, 46J20


Additional Information

Tavan Trent
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350
Email: ttrent@gp.as.ua.edu

Xinjun Zhang
Affiliation: Department of Mathematics, The University of Alabama, Box 870350, Tuscaloosa, Alabama 35487-0350
Email: zhang010@bama.ua.edu

DOI: https://doi.org/10.1090/S0002-9939-06-08172-X
Keywords: Matrix corona theorem
Received by editor(s): September 8, 2004
Received by editor(s) in revised form: January 13, 2005
Published electronically: April 7, 2006
Additional Notes: This work was partially supported by NSF Grant DMS-0400307.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society